| | Hydrocortisone side effects for 3yr old
My 3 and half year old daughter got tiny pimple like rashes ( 4-5) around her mouth 10 months back. My Pediatrician suggested me to apply hydrocortisone,so we applied and it went away, but again it appeared after a week. Initially I thought she was some allergic to something, so I changed my detergent, soap,food, almost tried everything. But i cudnt see any difference. Again I applied the cream and it went away and came back. This time my pediatri prescribed 2% hydrocortisone cream. Again I applied that for a month. It comes and goes on and off. We apply the cream if it comes and finally it doesn't go away, so 2 months back my pediatrician prescribed 2 creams and antibiotic. We applied, it worked and again came back after I stopped the antibiotic. This time the pimples kinda of rash becomes more around her mouth, nose and spreaded in her eye lids.Now I took her to dermatologist last week, he said it's because of the hydrocortisone cream that made the rashes to come back. So he gave desonide cream and topical erythromycin twice a day. But after applying those it becomes worst. The rashes started to change from pimple to big patches around her mouth. She started getting big pimples all over her face, neck and ear.I am so worried.
Does anyone have this problem? I don't know what to do. Doctor said if it didn't go away after a month, we have to do biopsy. I am terrified.
Should I consult another doc? Or should I wait and watch for a month?